# SDR AALA990929

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 71-74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON F/B SUPPORT OUTBOARD OF LAV V TIE DOWN BETWEEN FRAMES 71-74.  INSTALLED F/B SUPPORT OUTBOARD OF LAV V TIE DOWN FROM FRAME 71 TO 74 PER SRM 51-72-10.  (M)
